MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7391-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the pump was beeping and the medication was empty and needed a new bag.Per reporter, it was noticed that the tubing was leaking at the bottom of the base, from the tubing in the cassette.Per reporter, there was no concern with the pump itself and no injury to the patient.
 
Additional Manufacturer Narrative
D9.Date returned to mfg: 13-jan-2025.H6.Investigation codes: updated.One sample was received.As received, there were no damages or anomalies observed.In order to replicate clinical use, the admin set line was primed with the provided syringe and attached to a hanging saline bag.The admin set was then installed on a cadd-solis pump and 10ml of priming was performed.A leak was observed at the outlet tube of the cassette.No cassette errors, occlusion alarms, or air in line alarms were generated.The complaint of leakage can be confirmed.The probable cause is due to inconsistent solvent application at the junction.A device history record could not be completed as no lot number was received.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
avenida calidad no.4
tijuana MN
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21128583
Report Number3012307300-2025-00572
Device Sequence Number7583531
Product Code FPA
UDI-Device Identifier10610586027512
UDI-Public(01)10610586027512
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7391-24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD PUMP.; DILAUDID.
Patient Age58 YR
Patient SexUnknown